Anabolics
Search More Than 6,000,000 Posts
Results 1 to 13 of 13
  1. #1
    GrdLock is offline Junior Member
    Join Date
    Dec 2004
    Posts
    62

    Large lump in my thigh around injection site

    I'm not sure how long it's been there, but tonight just after I did my injection and I went to rub my leg I noticed a rather large lump about 2 inches long and 1 inch wide. It doesn't hurt at all, but it's really hard.

    Anyone know what this could be?

  2. #2
    devil1's Avatar
    devil1 is offline Jacked Jarhead
    Join Date
    Jun 2004
    Location
    working:(
    Posts
    3,355
    i got an even bigger lump, but mine hurts. what are you shootin?

  3. #3
    jerseyboy's Avatar
    jerseyboy is offline Anabolic Member
    Join Date
    Feb 2002
    Location
    No sources
    Posts
    2,234
    Quote Originally Posted by GrdLock
    I'm not sure how long it's been there, but tonight just after I did my injection and I went to rub my leg I noticed a rather large lump about 2 inches long and 1 inch wide. It doesn't hurt at all, but it's really hard.

    Anyone know what this could be?
    Bro don't sweat it yet. Everyone gets some swelling now and then. It also depends on what your injecting and how much. I get knotted up sometimes. if it's still there in a couple days and red and sore start thinking about seeing a doc. What are you using and how much per injection?

  4. #4
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    It could be a build up of oil............ try using heat and rubbing the area

  5. #5
    GrdLock is offline Junior Member
    Join Date
    Dec 2004
    Posts
    62
    In that leg I'm shootin 500mg/wk test.

    Guess I'll just keep an eye on it and see what happens.

  6. #6
    TheMudMan's Avatar
    TheMudMan is offline Retired~ AR-Hall of Famer
    Join Date
    Apr 2003
    Posts
    10,724
    Quote Originally Posted by GrdLock
    In that leg I'm shootin 500mg/wk test.

    Guess I'll just keep an eye on it and see what happens.
    Have you been injecting in that leg mostly? If so you need to rotate the sites and try not to hit them more than once a week.

  7. #7
    AnthonyM's Avatar
    AnthonyM is offline Associate Member
    Join Date
    Jul 2005
    Location
    Long Island, NY
    Posts
    159
    are you shooting 500mg in the one quad? That really isnt the best thing at least switch between the two quads. Are you doing 500 a week or more?

  8. #8
    Knight1811 is offline Associate Member
    Join Date
    Feb 2004
    Posts
    261
    Quote Originally Posted by GrdLock
    In that leg I'm shootin 500mg/wk test.

    Guess I'll just keep an eye on it and see what happens.

    500 mg at what ml? I assume it's 250mg/ml...hence 500mg/2ml. Is that right? Or is it 100mg/ml thus 500mg/5ml....I would imagine 2mls/2ccs per week shouldn't build up that much...but 5mls/5ccs in a week in one quad is asking a lot. Are you doing ED injections with 100mg/ml of test prop? or 250mg/ml of whatever or what? Whatever it is...rotate the injection site. And monitor the leg to see if the lump decreases....if you start to get a fever and sweats and tender in the area with red swelling and shiat...be mindful that it could be an infection which needs to be addressed(doctor visit) quickly. Just be careful and rotate sites.
    What is weird is that you never noticed the lump before....i'm almost thinking you maybe didn't inject far enough into the leg muscle and therefor you have a load of oil in your fat layer. What size needle do you use for the leg?

  9. #9
    devil1's Avatar
    devil1 is offline Jacked Jarhead
    Join Date
    Jun 2004
    Location
    working:(
    Posts
    3,355
    what if the site is red and hurts, but there is noway you can see a doc? ie. your in the military.

  10. #10
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    Quote Originally Posted by TheMudMan
    It could be a build up of oil............ try using heat and rubbing the area

    this is what i did when i had the same thing happen to my delt... it freaked me out at first but it went away after a couple of days of massaging it and using a heating pad...

  11. #11
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    Quote Originally Posted by devil1
    what if the site is red and hurts, but there is noway you can see a doc? ie. your in the military.

    if it is red and hurts... and u are running a fever... i wld go see a doctor. u could have an abcess. if it's just red and hurts... keep an eye on it for a few days. u might just be having a reaction to the gear. that happened to me when i shot 1.5 cc's in my tricep...

  12. #12
    devil1's Avatar
    devil1 is offline Jacked Jarhead
    Join Date
    Jun 2004
    Location
    working:(
    Posts
    3,355
    Quote Originally Posted by topvega
    if it is red and hurts... and u are running a fever... i wld go see a doctor. u could have an abcess. if it's just red and hurts... keep an eye on it for a few days. u might just be having a reaction to the gear. that happened to me when i shot 1.5 cc's in my tricep...
    each time the spot has swelled up and been sore. this spot is just a little more. there is no abcess and i dont have a fever. a buddy of mine is using the same gear and is having the same problem.

  13. #13
    topvega's Avatar
    topvega is offline Anabolic Member
    Join Date
    Mar 2005
    Location
    Back from the dead.....
    Posts
    3,254
    u shld be fine then...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •